# SDR QXEA200500483

- Difficulty date: March 14, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 8,029 hours, 8,544 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Part number: 82420109029
- Condition: Out Of Adjust
- Location: Mgl Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - ON FLIGHT 2396 (SEA-FCA) AT CRUISE (25000 FEET) THE AFT BAGGAGE DOOR WARNING CAME ON.  THERE WAS NO LOSS OF PRESSURIZATION.  ACCOMPLISHED CHECKLIST, DEPRESSURIZED AIRCRAFT AND DIVERTED TO GEG, WHERE A UNEVENTFUL LANDING WAS ACCOMPLISHED.  ON LANDING THE WARNING LIGHT EXTINGUISHED, THEN CYCLED ON AND OFF DURING TAXI.  MAINTENANCE ADJUSTED THE DOOR LOCK PROXIMITY SENSOR.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
